# SDR AU010249

- Difficulty date: March 19, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9388013
- Condition: Failed
- Location: Engine
- Part time: 898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT SIDE ENGINE MOUNT RUBBER ISOLATION MOUNTS FAILED. ENGINE LOW ON LT SIDE CAUSING CHAFING OF THE FIRE SEALS ON THE BEARER.
